# SDR USAA2014123000002

- Difficulty date: December 26, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 67,894 hours, 9,519 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 325031
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EN-ROUTE SMOKE OBSERVED FOR 10 SEC, AFT GALLEY A/C LT MIDWAY IN GALLEY OVER TOP OF LAST REMOVABLE BIN.  COULD NOT DUPLICATE THE PROBLEM, HOWEVER, AN AFT WORK LIGHT BALLAST CONDITION WAS FOUND DETERIORATED.  THE BALLAST WAS REPLACED.
